# SDR AMWA69

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Aircraft time: 20,868 hours, 29,524 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE23
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AND INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 54.026 WAS FOUND CRACKED IN TWO PLACES ON THE RIGHT SIDE NEAR THE FWD, CENTER STRINGERS AND TWO PLACES ON THE LEFT.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
